# SDR F3LA200200281

- Difficulty date: October 2, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N319FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26302
- Aircraft time: 29,025 hours, 12,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON FWD ENTRY DOOR GIRT BAR BRACKETS.  FABRICATED AND INSTALLED REPLACEMENT BRACKETS PER SRM 53-10-15, 51-20-00, 51-40-00, EO 51-00-737-001, AND BOEING DRAWING 65C16121.
